Deep search:Searching for "hamiltonian system" in 'ABSTRACT and KEYWORDGot 7 items.
index Title
1On stochastic optimal control of partially observable nonlinear quasi Hamiltonian systems
Author(s):ZHU Wei-qiu, YING Zu-guang  Clicked:6051  Download:2713  Cited:10  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.11 P.1313-1317  DOI:10.1631/jzus.2004.1313
2Application of Hamiltonian system for two-dimensional transversely isotropic piezoelectric media
Author(s):GU Qian, XU Xin-sheng, LEUNG Andre...  Clicked:5619  Download:2394  Cited:7  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.9 P.915-921  DOI:10.1631/jzus.2005.A0915
3A symplectic eigensolution method in transversely isotropic piezoelectric cylindrical media
Author(s):XU Xin-sheng, GU Qian, LEUNG Andre...  Clicked:5407  Download:2489  Cited:6  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.9 P.922-927  DOI:10.1631/jzus.2005.A0922
4A minimax optimal control strategy for uncertain quasi-Hamiltonian systems
Author(s):Yong WANG, Zu-guang YING, Wei-qiu ...  Clicked:5215  Download:2807  Cited:6  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.7 P.950-954  DOI:10.1631/jzus.A0820014
5An implicit symmetry constraint of the modified Korteweg-de Vries (mKdV) equation
Author(s):Ying YOU, Jing YU, Qiao-yun JIANG  Clicked:4183  Download:2218  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.10 P.1457-1462  DOI:10.1631/jzus.A0820187
6Feedback maximization of reliability of MDOF quasi integrable-Hamiltonian systems under combined harmonic a...
Author(s):Lin-cong CHEN, Rong-hua HUAN, Wei-...  Clicked:5044  Download:2614  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.9 P.1245-1251  DOI:10.1631/jzus.A0820316
7Stochastic averaging of quasi partially integrable Hamiltonian systems under fractional Gaussian noise
Author(s):Qiang-feng Lü, Mao-lin Deng, Wei-...  Clicked:3558  Download:1843  Cited:0  <Full Text>  <PPT> 1277
Journal of Zhejiang University Science A  2017 Vol.18 No.9 P.704-717  DOI:10.1631/jzus.A1600541
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE